# SDR 07FDEA03152

- Difficulty date: August 27, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,701 hours, 10,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 59 BETWEEN FRAME 55/58-59, REMAINING THICKNESS OUT OF LIMIT.  CONNECTING SECTION REPAIRED IAW SRM 53-10-14/FIG 201.
